# SDR IPXA12176058

- Difficulty date: October 16, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 11,109 hours, 7,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A55278424208
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN SEAT TRACK AT FR62 AND STA -Y953 IS CORRODED.     ACCOMPLISHED REPAIR IAW SRM 53-10-16, FIG 201.
